# SDR 2024FA0000778

- Difficulty date: September 17, 2024
- Submitted: October 21, 2024
- Operation: General aviation
- Aircraft: N409CA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881120
- Aircraft time: 5,333 hours
- Engine: Lyc IO360B4A
- Engine time: 4,036 hours
- Propeller: Snsnch 76EM8
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: AV2581600
- Part serial: AV227481449
- Condition: Defective
- Location: Fuel Injection
- Part time: 534 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

NOTED THAT THE FUEL INJECTOR SERVO WOULD NOT HOLD AN IDLE MIXTURE SETTING. MIXTURE SETTING WOULD NEED TO BE ADJUSTED FREQUENTLY. MIXTURE SETTING WAS NOTED TO CHANGE FROM BEGINNING TO END OF A FLIGHT. MIXTURE CONTROL SETTING KNOB ON THE FUEL INJECTOR SERVO WOULD ALWAYS REMAIN WHERE IT WAS SET, HOWEVER, ACTUAL FUEL DELIVERY WOULD BE INCONSISTENT DUE TO A SUSPECTED INTERNAL COMPONENT FAILURE OF THE FUEL INJECTOR SERVO.
